# SDR AALA20030300

- Difficulty date: March 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N1406A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11359
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHTS ROW 11-13 INOPERATIVE. SECURED EMERGENCY EXIT LIGHT BATTERY CONNECTOR AT SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
